# SDR IPXA2025081818790

- Difficulty date: July 31, 2025
- Submitted: August 28, 2025
- Operation: Air carrier
- Aircraft: N606UP
- Make and model: Boeing 747-8F
- Aircraft serial: 64253
- Aircraft time: 30,484 hours, 4,438 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 146U771338
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR,  STRINGER CRACKED, FWD AND AFT SIDE OF BS 1960, S19R.   REPAIRED DAMAGE AREA IAW EO-94836-REQ 1, REV 2,  EGAT EI F2025A53M-1807, REV 0, AND EGAT WORK SHEET 50608.
